Alert archive / California / Flash Flood Warnings in 2024
Flash Flood Warning 22, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Aug 11, 2024, 2:53 PM PDT for San Diego County, California. It was in force for 3 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2024, 2:53 PM PDT (21:53 UTC)
- Expired
- Aug 11, 2024, 5:45 PM PDT
- In force
- 3 hr
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County San Diego County, CA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 3:04 PM PDT | RAIN 1.05 | 5 Sw Julian, CA | Mesonet station PIHC1 Pine Hills RAWS - thunderstorms during past 1 hour. |
| Aug 11, 3:04 PM PDT | RAIN 1.05 | 5 Sw Julian, CA | Mesonet station PIHC1 Pine Hills RAWS - thunderstorms during past 1 hour. |
| Aug 11, 3:31 PM PDT | RAIN 1.1 | 3 N Julian, CA | Mesonet station VCNC1 2.8 N Julian - thunderstorm. |
| Aug 11, 3:31 PM PDT | RAIN 1.1 | 3 N Julian, CA | Mesonet station VCNC1 2.8 N Julian - thunderstorm. |
| Aug 11, 3:44 PM PDT | RAIN 1.25 | 3 N Julian, CA | Mesonet station VCNC1 2.8 N Julian from thunderstorms. |
| Aug 11, 3:44 PM PDT | RAIN 1.25 | 3 N Julian, CA | Mesonet station VCNC1 2.8 N Julian from thunderstorms. |
| Aug 11, 4:00 PM PDT | RAIN 2.54 | 9 N Mt Laguna, CA | Mason Valley, along the Great Southern Overland route and Vallecito Wash rainfall. This is the area where debris flows were reported by Caltrans. |
| Aug 11, 4:04 PM PDT | RAIN 1.24 | 5 Sw Julian, CA | Mesonet station PIHC1 Pine Hills RAWS from thunderstorms. |
| Aug 11, 4:06 PM PDT | RAIN 1.14 | 8 Se Warner Springs, CA | Mesonet station RTAC1 Ranchita from thunderstorms. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.9 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1769 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
346
WGUS56 KSGX 112153
FFWSGX
CAC073-112345-
/O.NEW.KSGX.FF.W.0022.240811T2153Z-240811T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Diego CA
253 PM PDT Sun Aug 11 2024
The National Weather Service in San Diego has issued a
* Flash Flood Warning for...
Eastern San Diego County in southwestern California...
* Until 445 PM PDT.
* At 253 PM PDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Along highway 78 and 79 between
Julian and Pine Valley including Banner Grade. Between 0.5 and
1.25 inches of rain have fallen. The expected rainfall rate is 0.5
to 1 inch in 1 hour. Flash flooding is ongoing or expected to
begin shortly. Colman and Santa Ysabel creeks have received up to
2 inches of rainfall.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Alpine, Hwy 78 between Banner And S2, Julian, Cuyamaca Rancho
State Park, Mount Laguna, Hwy 78 between S2 And Borrego Springs
Rd, I-8 between Pine Valley and Boulevard, Borrego Springs, Hwy S1
between Lake Cuyamaca and Mount Laguna and Hwy 79 between Julian
And Lake Cuyamaca.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3289 11629 3266 11654 3295 11669 3322 11671
3333 11653 3317 11632 3298 11626
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR
$$
Tardy4 follow-up statements
850
WGUS76 KSGX 112219
FFSSGX
Flash Flood Statement
National Weather Service San Diego CA
319 PM PDT Sun Aug 11 2024
CAC073-112345-
/O.CON.KSGX.FF.W.0022.000000T0000Z-240811T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Diego CA-
319 PM PDT Sun Aug 11 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM PDT THIS
AFTERNOON FOR EASTERN SAN DIEGO COUNTY...
At 319 PM PDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
0.5 and 1.5 inches of rain have fallen. The expected rainfall rate
is 0.5 to 1 inch in 1 hour. Flash flooding is ongoing or expected to
begin shortly. Vallecito Wash has had significant rainfall and will
have flash flooding.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Alpine, Hwy 78 between Banner And S2, Julian, Cuyamaca Rancho
State Park, Mount Laguna, Hwy 78 between S2 And Borrego Springs
Rd, I-8 between Pine Valley and Boulevard, Borrego Springs, Hwy S1
Between Lake Cuyamaca and Mount Laguna and Hwy 79 Between Julian
and Lake Cuyamaca.
Vallecito Wash
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3289 11629 3266 11654 3295 11669 3322 11671
3333 11653 3317 11632 3298 11626
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR
$$
Tardy084
WGUS76 KSGX 112257
FFSSGX
Flash Flood Statement
National Weather Service San Diego CA
357 PM PDT Sun Aug 11 2024
CAC073-112345-
/O.CON.KSGX.FF.W.0022.000000T0000Z-240811T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Diego CA-
357 PM PDT Sun Aug 11 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM PDT THIS
AFTERNOON FOR EASTERN SAN DIEGO COUNTY...
At 357 PM PDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
0.5 and 2 inches of rain have fallen along the San Diego mountains
between Julian and south of highway 78. Thunderstorms are weakening
and moving east across the lower deserts. The expected additional
rainfall rate is 0.25 to 0.75 inches in 1 hour.
Flash flooding is ongoing including Vallecito Wash, Salt and Buena
Vista creeks. There is also flow beginning in Fish Creek in Anza
Borrego State Park.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Alpine, Hwy 78 between Banner And S2, Julian, Cuyamaca Rancho
State Park, Mount Laguna, Hwy 78 between S2 And Borrego Springs
Rd, I-8 between Pine Valley and Boulevard, Borrego Springs, Hwy S1
between Lake Cuyamaca and Mount Laguna and Hwy 79 between Julian
and Lake Cuyamaca.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3289 11629 3266 11654 3295 11669 3322 11671
3333 11653 3317 11632 3298 11626
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.25-0.75 INCHES IN 1 HOUR
$$
Tardy642
WGUS56 KSGX 112340
FFWSGX
CAC073-120045-
/O.EXT.KSGX.FF.W.0022.000000T0000Z-240812T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Diego CA
440 PM PDT Sun Aug 11 2024
The National Weather Service in San Diego has extended the
* Flash Flood Warning for...
Eastern San Diego County in southwestern California...
* Until 545 PM PDT.
* At 440 PM PDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
0.5 and 2 inches of rain have fallen. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Alpine, Hwy 78 Between Banner And S2, Julian, Cuyamaca Rancho
State Park, Mount Laguna, Hwy 78 Between S2 And Borrego Springs
Rd, I-8 Between Pine Valley And Boulevard, Borrego Springs, Hwy S1
Between Lake Cuyamaca And Mount Laguna and Hwy 79 Between Julian
And Lake Cuyamaca.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3289 11629 3266 11654 3295 11669 3322 11671
3333 11653 3317 11632 3298 11626
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.25-0.75 INCHES IN 1 HOUR
$$
12072
WGUS76 KSGX 120040
FFSSGX
Flash Flood Statement
National Weather Service San Diego CA
540 PM PDT Sun Aug 11 2024
CAC073-120050-
/O.EXP.KSGX.FF.W.0022.000000T0000Z-240812T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Diego CA-
540 PM PDT Sun Aug 11 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 545 PM PDT THIS AFTERNOON FOR
EASTERN SAN DIEGO COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3289 11629 3266 11654 3295 11669 3322 11671
3333 11653 3317 11632 3298 11626
$$
12What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 1:57 PM PDT, 56 minutes earlier.
Area forecast discussion, Aug 11, 1:57 PM PDT, 56 minutes before
Area Forecast Discussion National Weather Service San Diego CA 157 PM PDT Sun Aug 11 2024 .SYNOPSIS... Thunderstorms over the mountains, deserts and even the far inland valleys will gradually dissipate this evening. A slight chance of thunderstorms returns in southeast San Diego County Monday afternoon. Dry and seasonal weather is expected into next weekend. Patchy coastal low clouds and fog will increase Monday and Tuesday and continue each night and morning. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... Thunderstorms got started in southern San Diego County before midday and several other strong thunderstorms have developed over the mountains. Some of the weakening storms have spilled into the inland valleys of southern San Diego County. A couple mountain storms could spill into the adjacent far inland valleys. Some storms could produce flash flooding and/or strong, gusty winds. Expect more strong storms to develop and dissipate mainly in the mountains and adjacent valleys and deserts before finishing up by sunset. Meanwhile, a coastal eddy has brought some low clouds to coastal southwest San Diego County, and the coastal cloud coverage tonight should be more widespread. Temperatures have decreased in the mountains and deserts compared to yesterday, except the valleys are just as warm, and it has felt more muggy today in all areas. The inverted monsoon trough overhead today will fade as a low pressure trough off the Pac northwest coast will amplify over the next couple days. This will effectively sweep away the monsoonal moisture, but enough residual moisture and instability remain Monday over southeastern San Diego County for a slight chance of tstorms Monday afternoon. The amplifying trough to the north will help rebuild the marine layer. Coastal clouds will become more uniform, extensive and longer lasting, but still restrained to nights and mornings. The trough will also boost winds through mountain gaps into deserts during the afternoons and evenings, with top gusts exceeding 40 mph. Temps will settle down to around normal. Some model guidance suggests an increase in monsoonal moisture again next weekend, but no credible chance of precipitation yet. Expect seasonal and dry conditions to remain with very little day to day variation this entire week. && .AVIATION... 112234Z...Coast/Valleys...Mostly clear skies with some FEW-SCT clouds near 20K ft MSL. ISO TSRA drifting into foothills and adjacent valleys west of the mountains this afternoon and early evening. Patchy to areas of low clouds are expected to move into the coastal areas overnight. Only moderate confidence in timing and coverage for cigs at coastal TAF sites later tonight, mainly after 06Z Mon with bases near 1000 ft MSL with tops to near 1200 ft MSL. Mountains/Deserts...SCT-BKN clouds with bases around 10,000 ft MSL develop after 16Z, followed by scattered TSRA between 19Z Sunday and 03Z Monday. Gusty and erratic winds possible near storms as well as MOD UDDFS. && .MARINE... No hazardous marine conditions are expected through Wednesday. && .SKYWARN... Skywarn activation is not requested. However weather spotters are encouraged to report significant weather conditions. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...None. PZ...None. && PUBLIC...MM AVIATION/MARINE...Small
In the hours before
Local storm report, Aug 11, 1:15 PM PDT, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service San Diego CA
115 PM PDT Sun Aug 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM Tstm Wnd Gst 1 SSW Pine Valley 32.82N 116.52W
08/11/2024 M37 MPH San Diego CA Mesonet
Mesonet station PIVSD Pine Valley (SDGE).
&&
AOTSpecial weather statement, Aug 11, 1:36 PM PDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service San Diego CA
136 PM PDT Sun Aug 11 2024
CAZ050-056-058-061-062-112115-
San Diego County Mountains CA-San Diego County Deserts CA-
Riverside County Mountains CA-Coachella Valley CA-
San Diego County Inland Valleys CA-
136 PM PDT Sun Aug 11 2024
...A STRONG THUNDERSTORM WILL IMPACT RIVERSIDE AND NORTH CENTRAL SAN
DIEGO COUNTIES THROUGH 215 PM PDT...
At 134 PM PDT, Doppler radar was tracking a strong thunderstorm near
Julian. This thunderstorm was nearly stationary and producing heavy
rain and frequent lightning. Other thunderstorms continue across the
Santa Rosa mountain region and near Oak Grove. Activity is west of
Borrego Springs.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Southeastern Palm Springs, Hwy 78 Between Banner And S2, Anza,
Julian, Cuyamaca Rancho State Park, Ranchita, Hwy 79 Between Warner
Springs And Oak Grove, Hwy 79 Between Santa Ysabel And Warner
Springs, Lake Henshaw, Borrego Palm Canyon, Hwy 74 Between Anza And
Palm Desert, S7 - East Grade Rd, Warner Springs, Lake Cuyamaca, Hwy
79 Between Julian And Lake Cuyamaca, Hwy S2 Between Hwy 79 And Hwy
78, Hwy 78 Between Ramona And Santa Ysabel, Hwy S22 Between Ranchita
And Borrego Springs, San Diego Country Estates, and Hwy 74 Between
Mountain Center And Anza.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3368 11660 3354 11628 3335 11642 3299 11652
3289 11668 3304 11681 3358 11680
TIME...MOT...LOC 2034Z 048DEG 4KT 3312 11663
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
TardyLocal storm report, Aug 11, 1:54 PM PDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service San Diego CA
154 PM PDT Sun Aug 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM Tstm Wnd Gst 2 SE Santa Ysabel 33.08N 116.66W
08/11/2024 M49 MPH San Diego CA Mesonet
Mesonet station HOSSD Hoskings Ranch (SDGE)
- thunderstorm nearby.
&&
AOTLocal storm report, Aug 11, 1:59 PM PDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service San Diego CA
159 PM PDT Sun Aug 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 PM Hail 6 S Pine Valley 32.75N 116.49W
08/11/2024 M0.50 Inch San Diego CA Public
Report from mPING: Half-inch (0.50 in.).
&&
AOTLocal storm report, Aug 11, 2:09 PM PDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service San Diego CA
209 PM PDT Sun Aug 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM Hail 1 WNW Julian 33.08N 116.60W
08/11/2024 E0.50 Inch San Diego CA Public
Julian live camera showed pea to possibly
half inch sized hail in town.
&&
AOTLocal storm report, Aug 11, 2:21 PM PDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service San Diego CA
221 PM PDT Sun Aug 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM Rain 5 SW Julian 33.02N 116.63W
08/11/2024 M0.84 Inch San Diego CA Mesonet
Mesonet station PHIC1 4.8 SW Julian - from
thunderstorm.
&&
AOTThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 11:50 AM PDT | Areal Flood Advisory | SGX | San Diego | 59 min |
| Aug 11, 12:36 PM PDT | Special Weather Statement | SGX | San Diego | 39 min |
| Aug 11, 12:41 PM PDT | Special Weather Statement | SGX | San Diego | 49 min |
| Aug 11, 12:56 PM PDT | Areal Flood Advisory | SGX | Riverside, San Diego | 119 min |
| Aug 11, 1:02 PM PDT | Severe Thunderstorm Warning | SGX | Riverside, San Diego | 58 min |
| Aug 11, 1:08 PM PDT | Areal Flood Advisory | SGX | San Diego | 119 min |
| Aug 11, 1:36 PM PDT | Special Weather Statement | SGX | San Diego | 39 min |
| Aug 11, 1:48 PM PDT | Areal Flood Advisory | SGX | San Diego | 119 min |
| Aug 11, 1:53 PM PDT | Severe Thunderstorm Warning | SGX | San Diego | 67 min |
| Aug 11, 2:31 PM PDT | Areal Flood Advisory | SGX | San Diego | 119 min |
| Aug 11, 3:22 PM PDT | Areal Flood Advisory | SGX | San Diego | 2 hr |
| Aug 11, 3:39 PM PDT | Special Weather Statement | SGX | San Diego | 36 min |
| Aug 11, 4:11 PM PDT | Flash Flood Warning | SGX | San Diego | 2 hr |
Nearby
Flash Flood Warnings in California, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.